# SDR UATA202203243311

- Difficulty date: March 24, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N1331C
- Make and model: Casa C212CC
- Aircraft serial: 265
- Aircraft time: 15,979 hours, 11,891 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NONE
- Part serial: NA
- Condition: Gouged
- Location: Zone 800
- Part time: 15,979 hours, 11,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FORKLIFT LOADING THE AIRCRAFT SLIPPED ON ICE, AND HIT THE AFT UPPER CARGO DOOR AS WELL AS THE AIRCRAFT STRUCTURE DIRECTLY AFT OF THE DOOR, CAUSING GOUGING, AS WELL AS BUCKLING OF THE ASSOCIATED FRAMES. DAMAGE WAS REPAIRED IAW THE SRM, AND A FAA FORM 337 WAS FILLED OUT, SIGNED AND FORWARDED AS REQUIRED.
